# SDR UALA2012101705918

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 84,959 hours, 13,580 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR IN AFT GALLEY.  DIMINISHED AFTER TURNING OFF CHILLERS AND LIGHTS IN GALLEY.  FOUND A BURNED SPEAKER WIRE.  FOUND 3 GALLEY CART PIGTAILS DAMAGED.  REPLACING SPEAKER & WIRE AND REPAIRED AND REPLACED GALLEY CART PIGTAILS.
